So I've been very sick the last few days. Either the world is spinning or I just feel uneasy. Smell is another thing. Everything smell weird. Meat taste so nasty I gave up trying and things I do eat have a tin taste or sour taste.
I'm wondering if I stop some of the teatment maybe that will help. I can't do the next 4 months like this.
I am about to go on Medicare and was SHOCKED at the cost of the copay for Revlimid which I am starting as maintenance therapy. Even with the supplemental prescription coverage, it is obscenely expensive. Why is there no generic available? I am wondering how others deal with this? We don't qualify for the Leukemia/Lymphoma Society assistance program. Anything else out there? Thank you.
has now jumped to 800...doc changing meds...from Kyprolis, Revlimid and Velcade..to Daratumumab(Darzalex)....we are hoping this knocks the nbrs back down a bit....hoping for a transplant but not sure what the magic Kappa light chain nbr is going to have to get to..Doc is hoping to get it to 100....but.....
I am beginning treatment with Darzalex what have people experienced with this treatment? I had a Stem cell implant 18 yrs. ago and was in remission until now. Tried pomalyst and ninlaro with no sucess.
BMT Team Dr says Frank is not a candidate for BMT but recommended DARZALEX (daratumumab). The side affects are some of the ones that are already affecting Frank:
• shortness of breath
• trouble sleeping
• feeling weak
• muscle spasms
• back pain
• cold-like symptoms (upper respiratory infection)
• nerve damage causing tingling, numbness or pain
• swollen ankles
He also has Parkinson's and we are… read more
My husband was diagnosed with MM in September of 2019. He received one high dose of radiation for the fist size tumor in his ribs, and then started the Velcade shot once a week, along with the Revlemid (14 days on, 7 days off) and the Dexamethason. 5 Weeks ago, he started getting cramps in his feet and tingling in his hands. He told his Oncologist about it, when he received the weekly Velcade shot. The following… read more
I started my chemo last Thursday. Have had my first dose of Velcade and have been taking 25mg of Revlimed daily. Last night my scalp started to itch and it’s continued today. Had anyone else experienced this, and if so, any suggestions on relief?
I had my port put in end of March. Went well and has been working . Two days ago I woke up and it hurt . I touched it and where the hold is burned when touched and then whole thing hurt . It was early to call Dr soni put the cream on it to try to stop the pain. It did so then I was like I can't call the Dr it doesn't hurt and more .
Next day it hurt but I have treatment so I have to put cream on because if it nothing the pain of them putting the iv in would hurt to much . I did tell the nurse but… read more
CO2 two weeks ago was 21 (22-33 is normal). This week another CMP showed CO2 at 18, even lower. Has anyone else had this happen? It has dipped slightly in the past, but always came back to normal on the follow-up CMP. It has never been lower than 21, so this is very alarming. Doctor doesn't seem concerned, just says "we'll monitor". All other numbers are in normal range, no kidney problems or liver problems. He had an echocardiogram… read more